# SDR FDEA200903020791

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005151UF
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151 UF IS CRACKED.  MATERIAL ID N407 FLOORBOARD MATERIAL REF DWG SRZ 25-005, REV "G"; PO NR 626008.1.   FABRICATED FLOOR PANEL 151 UF REF DWG SRZ 25-005, REV "G".  MARKED FLOOR PANEL 151 UF IAW GMM 7-0-1001.
